# SDR 2008UALA01776

- Difficulty date: March 29, 2008
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N492UA
- Make and model: Airbus A320-232
- Aircraft serial: 1755
- Aircraft time: 19,773 hours, 8,708 cycles
- Engine: Iae V2527A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Dented
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTS DENT IN BOTTOM OF DOOR 2 LEFT.  MAJOR REPAIR WAS ACCOMPLISHED, CUT OUT DAMAGE AND REPAIRED.
